Pascal and Francis Bibliographic Databases

Help

Permanent link : http://pascal-francis.inist.fr/vibad/index.php?action=getRecordDetail&idt=8291726

Export

Selection :

Sur la résolubilité des problèmes aux limites pour quelques équations paraboliques avec des dégénérescences

Author
LAVRENT'EV-ML., M. M
Source

Sibirskij matematičeskij žurnal. 1987, Vol 28, Num 2, pp 79-95 ; ref : 21 ref

CODEN
SMZHAM
ISSN
0037-4474
Scientific domain
Mathematics
Publisher
Nauka, Moskva
Publication country
Russian Federation
Document type
Article
Language
Russian
Keyword (fr)
Equation dérivée partielle Equation parabolique Estimation a priori Problème mixte Théorème existence Théorème unicité
Keyword (en)
Partial differential equation Parabolic equation A priori estimation Mixed problem Existence theorem Uniqueness theorem
Keyword (es)
Ecuación derivada parcial Ecuación parabólica Estimación a priori Problema mixto Teorema existencia Teorema unicidad
Classification
Pascal
001 Exact sciences and technology / 001A Sciences and techniques of general use / 001A02 Mathematics / 001A02I Numerical analysis. Scientific computation / 001A02I01 Numerical analysis / 001A02I01L Partial differential equations, miscellaneous problems

Discipline
Mathematics
Origin
Inist-CNRS
Database
PASCAL
INIST identifier
8291726

Sauf mention contraire ci-dessus, le contenu de cette notice bibliographique peut être utilisé dans le cadre d’une licence CC BY 4.0 Inist-CNRS / Unless otherwise stated above, the content of this bibliographic record may be used under a CC BY 4.0 licence by Inist-CNRS / A menos que se haya señalado antes, el contenido de este registro bibliográfico puede ser utilizado al amparo de una licencia CC BY 4.0 Inist-CNRS

Searching the Web